# SDR SIMA20171025001

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 34,288 hours, 29,789 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Part serial: K7855
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INFLIGHT RIGHT OB BRAKE OVERHEAT.  INDICATION WAS TOP OF SCALE THEN BOUNCED BETWEEN TOP OF SCALE TO MATCHING OTHER BRAKE TEMPS. INSPECTED ALL 4 BRAKE ASSEMBLIES UPON AIRCRAFT ARRIVAL AND FOUND NO HOT BRAKES.  ISSUE IS INDICATION ONLY.  M PROCEDURES C/W.  CB E16 COLLARED AS PER MEL. REMOVED AND REPLACED NR 4 BRAKE TEMP SENSOR IAW AMM 32-47-01. OPS CHECK GOOD MEL ITEM RESTORED.
